# SDR REXA2019081431212

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: CN6242068905
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRANSCOWL LACHT- DOOR OF THE RIGHT COWLING AT RIGHT ENGINE.   DUE TO SEVERE DAMAGE LATCH DOOR COAMING AND SPIGOT WERE REPLACED FOR NEW ONES PER CRJ-900 S.R.M. 51-42-06-001-001-A01 AND S.R.M. 51-42-10-001-001-A01
